# SDR SWAA2022020114248

- Difficulty date: September 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 39,970 hours, 23,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM DIS# G459200. VAPOR BARRIER CRACKED APPROX 16 INCHES AT LBL 31.83. STA. 663 / ACCOMPLISED INTERIM REPAIR PER EA 1-757-14304 AND SRM 57-10-10-2R-2; PARAGRAPH 6
